# SDR ASOA201609014100

- Difficulty date: September 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5311926
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-CK INSPECTION, THE FLOOR SUPPORT ANGLE AT FS280 RBL 9 WAS FOUND TO BE CRACKED UNDERSIDE OF FLOORBEAM.  MAINTENANCE COMPLIED WITH REO 601R-53-11-926-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 09/25/16.
